# SDR IPXA2022100886950

- Difficulty date: September 6, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Bs 1701 L48r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CTR CARGO BILGE AREA AT STA 1701 LONGERON 48R HAS CORROSION.REPAIRED CORRODED LONGERON 48R IN THE CTR CARGO AT BETWEEN STA Y=1690 ,Y=1710 IAW EA 011-5310-01-A9705 REV I/R DATED 10/05/22 AND EO MD11-5310-84807-A.
